Graves’ disease (GD) is the most common etiology of hyperthyroidism and may be associated with other autoimmune disorders. Case report: A.J.M.N., 27 years old, previously healthy, presented with abdominal discomfort, nausea and headache. She used paracetamol 750mg t.i.d for seven days. After that, she noticed jaundice and sought medical care. On admission, patient was icteric, oriented, afebrile, without signs of heart failure or alterations in the intestinal habit. Admission laboratory tests: AST 1287 U/L (RR<46), ALT 1090 U/L (RR < 50), total bilirubin (TB) 45.66mg/dL (RR<1.3), direct bilirubin 42.22mg/dL (RR<0.8), TSH 0.04 mcUI/ml, FT4 > 6.99 ng/dL (RR< 2.19). Serology for infectious diseases (A, B and C viral hepatitis; cytomegalovirus; Epstein-Bar Virus, syphilis; Dengue virus) were negative. Available antibodies for autoimmune hepatitis (anti-LKM1, anti-mitochondria, anti-smooth muscle, anti-SSB, anti-SSA, anti-Rnp / Sm, anti-DNA) were non-reactive. Ceruloplasmin and serum copper were normal. TRAB 3 IU/L (RR<1.75 IU /L); Thyroid scintigraphy showed homogeneous distribution of parenchymal contrast and regular contours of the gland; 15-minute uptake was 9.19% (RR: 1%-6%). Propranolol (40mg q.i.d) was prescribed. Burch and Wartofsky score was 30 (possible previous infection episode as precipitation factor = 10 points and unexplained jaundice = 20 points). Since the patient did not have diagnostic criteria for thyroid storm and since liver function was greatly altered, we opted to treat the thyroid disease with 12mCi of radioiodine, instead of antithyroid drugs (ATD). Differential diagnosis of the liver disease, whether due to autoimmunity or due to hyperthyroidism itself or both, were considered. Corticosteroid therapy (prednisone 40mg) was added due to the possibility of the coexistence of GD and autoimmune hepatitis previously reported as been 1.8% of the autoimmune hepatitis cases. Liver biopsy was performed 4 days later, and the findings were compatible with this condition. Ten days after prednisone and 20 days after radioiodine, we noticed a drop in TB (45 to 20mg/dL) and liver enzymes (AST= 69 and ALT 106) and she was discharged with normal FT4. Autoimmune hepatitis and GD presents a management challenge because sometimes it is not possible to confirm the etiology before treatment. The abnormalities could have been due to hyperthyroidism itself, since all autoantibodies to autoimmune hepatitis have been ruled out, but liver biopsy was very suggestive of the autoimmune cause. Initiating ATD for rapid improvement of hyperthyroidism could represent a risk due to hepatotoxicity of these drugs. On the other hand, withholding the treatment in cases of hepatic insufficiency due to hyperthyroidism, can have disastrous consequences. The option with beta-blocker, radioiodine and corticosteroid was successful and might be considered in similar cases.